|very high triglycerides!
Jun 16, 1999
Hello Docs, I am on sustiva, zerit, and epivir with good viral supression results. However, upon my last Dr. appt. my triglycerides were over 600 and cholesterol at 253. I know this a drug side effect, because they were normal before the drugs and my diet is better than ever! Ive been taking some herbals to combat this, but I have a feeling my Dr. will want to add yet another drug after my next visit in 2 weeks. What are your thoughts on this issue. Thanks Worried in Denver.
Response from Dr. Fisher
Those numbers are pretty high and typical of what we see in people on HAART. Diet (low-fat in moderation) and exercize can help this...but in my experience you will need a lipid lowering drug such as lipitor, lopid or tricor. Alvan Fisher, M.D.
Super high Triglicerides & Colesterol along with Wasting
- Blood In Semen After Mutual Masturbation Worried I Have HIV
- Cold Feet After Erotic Massage Worried I Have HIV
- Fever After Performing Oral Sex Worried I Have HIV
- Groin Pain After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
- Pain In Penis After Open Mouth Kissing What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.